# SDR TRAX200701532

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT FS 484 O/B OF RBL 27.    10-30-07    REMOVED CRACKED CLIP AT FS 484.  LOCATED AND DRILLED NEW ANGLE IAW REO 601R-53-41-057.  OK TO TREAT AND PRIME. TREATED PRIMED AND TOPCOATED IAW CRJ SRM 51-21-11 51-25-06 51-25-16.  OK TO INSTALL NEW ANGLE.  INSTALLED CLIP IAW CRJ SRM 51-42-21 AND REO 601R-53-41-059.
